# SDR CKSA95104

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Apu
- Part time: 74,466 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KLAX - APU FIRE WARNING 'A' DETECTOR LIGHT FLASHED IN FLIGHT BUT NO FIRE WARNING WAS GIVEN.  'B' LOOP FUNCTIONS NORMALLY.  LOOSE CONNECTOR ON UPPER FORWARD SENSOR.  TIGHTENED AND GROUND CHECKS GOOD IAW MM 26-10-00.  (M)
